Alert archive / Hawaii / Flash Flood Watches in 2011

Flash Flood Watch 9, NWS Honolulu, HI

May 7, 2011Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this flash flood watch at May 7, 2011, 3:35 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It took effect at May 8, 2011, 6:00 AM HST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
May 7, 2011, 3:35 PM HST (01:35 UTC)
In effect from
May 8, 2011, 6:00 AM HST
Expired
May 10, 2011, 3:43 AM HST
In force
46 hr
Issued by
NWS Honolulu, HI
Flood severity
None

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 1.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2011-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2011-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
404 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WGHW60 PHFO 080135
FFAHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
335 PM HST SAT MAY 7 2011

...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON
FOR NIIHAU KAUAI OAHU MOLOKAI LANAI MAUI AND KAHOOLAWE...

.MOISTURE MOVING UP FROM THE SOUTH AND SOUTHEAST COUPLED WITH AN
UNSTABLE ATMOSPHERE MAY RESULT IN HEAVY RAINS AND FLOODING.

HIZ001>021-081445-
/O.NEW.PHFO.FF.A.0009.110508T1600Z-110510T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-
335 PM HST SAT MAY 7 2011

...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WATCH FOR NIIHAU...KAUAI...OAHU...MOLOKAI...LANAI...
  MAUI AND KAHOOLAWE

* FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON. 

* MOIST AIR MOVING OVER THE ISLANDS FROM THE SOUTH AND SOUTHEAST
  COMBINED WITH AN UNSTABLE ATMOSPHERE WILL POSE A THREAT OF HEAVY
  RAIN AND FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

CRAIG
5 follow-up statements
178 
WGHW60 PHFO 081331
FFAHFO

FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
331 AM HST SUN MAY 8 2011

...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR NIIHAU KAUAI
OAHU MOLOKAI LANAI MAUI AND KAHOOLAWE...

HIZ001>021-090245-
/O.CON.PHFO.FF.A.0009.110508T1600Z-110510T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-
331 AM HST SUN MAY 8 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 AM HST THIS MORNING
THROUGH MONDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* KAHOOLAWE...KAUAI...LANAI...MAUI...MOLOKAI...NIIHAU AND OAHU.

* FROM 6 AM HST THIS MORNING THROUGH MONDAY AFTERNOON. 

* AN UNSTABLE ATMOSPHERE WITH AMPLE MOISTURE OVER THE ISLANDS WILL
  BRING HEAVY RAINS AND A SLIGHT CHANCE OF THUNDERSTORMS...ELEVATING
  THE THREAT OF FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
181 
WGHW60 PHFO 090143
FFAHFO

FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
343 PM HST SUN MAY 8 2011

...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR NIIHAU KAUAI
OAHU MOLOKAI LANAI MAUI AND KAHOOLAWE...

HIZ001>021-091445-
/O.CON.PHFO.FF.A.0009.000000T0000Z-110510T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-
343 PM HST SUN MAY 8 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* KAHOOLAWE...KAUAI...LANAI...MAUI...MOLOKAI...NIIHAU AND OAHU.

* THROUGH MONDAY AFTERNOON. 

* AN UNSTABLE ATMOSPHERE WITH AMPLE MOISTURE OVER THE ISLANDS WILL
  BRING HEAVY RAINS AND A SLIGHT CHANCE OF THUNDERSTORMS...
  ELEVATING THE THREAT OF FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
719 
WGHW60 PHFO 091332
FFAHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
332 AM HST MON MAY 9 2011

...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR NIIHAU KAUAI
OAHU MOLOKAI LANAI MAUI AND KAHOOLAWE...

HIZ001>021-100245-
/O.EXT.PHFO.FF.A.0009.000000T0000Z-110511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-
332 AM HST MON MAY 9 2011

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* KAHOOLAWE...KAUAI...LANAI...MAUI...MOLOKAI...NIIHAU AND OAHU.

* THROUGH TUESDAY AFTERNOON. 

* AN UNSTABLE ATMOSPHERE WITH AMPLE MOISTURE OVER THE ISLANDS WILL
  BRING HEAVY RAINS AND A SLIGHT CHANCE OF THUNDERSTORMS...
  ELEVATING THE THREAT OF FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
810 
WGHW60 PHFO 100132
FFAHFO

FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
332 PM HST MON MAY 9 2011

...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR NIIHAU KAUAI
OAHU MOLOKAI LANAI MAUI AND KAHOOLAWE...

HIZ001>021-101445-
/O.CON.PHFO.FF.A.0009.000000T0000Z-110511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-
332 PM HST MON MAY 9 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* KAHOOLAWE...KAUAI...LANAI...MAUI...MOLOKAI...NIIHAU AND OAHU.

* THROUGH TUESDAY AFTERNOON. 

* AN UNSTABLE ATMOSPHERE AND ABUNDANT MOISTURE WILL CONTINUE TO
  BRING HEAVY RAIN AND THUNDERSTORMS TO THE SMALLER ISLANDS.
  THIS...IN ADDITION TO ALREADY SATURATED GROUNDS...WILL RESULT IN
  THE CONTINUED THREAT OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

HARRISON
308 
WGHW60 PHFO 101343
FFAHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
343 AM HST TUE MAY 10 2011

...FLASH FLOOD WATCH NOW THROUGH TONIGHT FOR NIIHAU KAUAI AND
OAHU...

HIZ001>011-110245-
/O.CAN.PHFO.FF.A.0009.000000T0000Z-110511T0400Z/
/O.NEW.PHFO.FF.A.0010.110510T1600Z-110511T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-
343 AM HST TUE MAY 10 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN HONOLULU EXTENDED A

* FLASH FLOOD WATCH FOR KAUAI...NIIHAU AND OAHU

* THROUGH LATE TONIGHT. 

* AN UNSTABLE ATMOSPHERE AND ABUNDANT MOISTURE WILL CONTINUE TO
  BRING HEAVY RAIN AND THUNDERSTORMS TO THE SMALLER ISLANDS.
  THIS...IN ADDITION TO ALREADY SATURATED GROUNDS...WILL RESULT IN
  THE CONTINUED THREAT OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

HIZ012>021-101445-
/O.CAN.PHFO.FF.A.0009.000000T0000Z-110511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-
KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
343 AM HST TUE MAY 10 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR KAHOOLAWE...LANAI...MAUI AND MOLOKAI
HAS BEEN CANCELLED. THE THREAT OF FLOODING ON THESE ISLANDS HAS
DIMINISHED

$$

CRAIG

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood watch went out at May 7, 10:00 AM HST, 5 hours 35 minutes earlier.

Area forecast discussion, May 7, 10:00 AM HST, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST SAT MAY 7 2011

.SYNOPSIS...
HIGH PRESSURE TO THE NORTH WILL PROVIDE BREEZY TRADE WINDS TODAY.
THE WINDS WILL DECREASE AND TURN MORE SOUTHEASTERLY FROM SUNDAY
THROUGH MIDDLE OF NEXT WEEK. WET WEATHER WILL LINGER INTO NEXT
WEEK...CAUSED BY AN UPPER LEVEL LOW.

&&

.DISCUSSION...
TODAY AND TONIGHT. BREEZY TRADE WINDS WILL CONTINUE TO BLOW ACROSS
THE ISLANDS...THANKS TO A LARGE SURFACE HIGH TO THE NORTH. AN UPPER
LEVEL LOW HOVERING HIGH OVER THE STATE FOR DAYS NOW WILL NOT BE
MOVING MUCH. THE UNSTABLE ATMOSPHERE CAUSED BY THE LOW COUPLED WITH
ABUNDANT MOISTURE WILL LEAD TO MORE HEAVY SHOWERS AND THUNDERSTORMS.
THE RAPIDLY MOVING HEAVY RAINS WILL NOT BE OVER ANY GIVEN LOCATION
FOR VERY LONG...SO THE CHANCE OF MAJOR FLOODING IS SMALL OVER THE
SMALLER ISLANDS. AS WAS THE CASE YESTERDAY AFTERNOON...CONVECTION
MAY AGAIN FORM ALONG THE KONA COAST. IF SO...THE RAINS WILL NOT MOVE
MUCH...SO FLOODING THERE IS POSSIBLE. THE TRADE WINDS WILL BE SO
STRONG THAT THERE WILL BE LITTLE DIFFERENCE IN SHOWER ACTIVITY
BETWEEN WINDWARD AND LEEWARD AREAS OF THE SMALLER ISLANDS. SNOW
SHOWERS AND FREEZING RAIN ARE POSSIBLE OVER THE SUMMITS OF THE BIG
ISLAND...HENCE THE WINTER WEATHER ADVISORY.

SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. THE TRADE WINDS WILL SLOWLY
SLACKEN AND SHIFT MORE SOUTHEASTERLY SUNDAY AS A SURFACE TROUGH
DEVELOPS JUST WEST OF THE ISLANDS. THE TROUGH WILL FORM UNDER THE
UPPER LEVEL LOW WHICH IS EXPECTED TO MOVE NORTHWEST OF THE STATE.
THE SOUTHEAST WINDS WILL DRAW ADDITIONAL MOISTURE UP OVER THE
SMALLER ISLANDS THROUGH THE MIDDLE OF NEXT WEEK. THE SLOWER MOVING
HEAVY RAINS MOVING OVER SATURATED GROUND MAY LEAD TO FLOODING SUNDAY
AND MONDAY...SO A FLASH FLOOD WATCH WILL LIKELY BE ISSUED THIS
AFTERNOON. AM WAITING FOR A FEW MORE BITS OF INFORMATION BEFORE
DECIDING TO ISSUE THE WATCH.

TRADE WINDS AND IMPROVING WEATHER MAY STAGE A COMEBACK NEXT WEEKEND
AS THE SURFACE TROUGH IS FORECAST TO SHIFT WEST AWAY FROM THE
ISLANDS AND A WEAK UPPER LEVEL RIDGE BUILDS OVERHEAD. BETWEEN NOW
AND THEN...HOWEVER...EXPECT MORE WET WEATHER.

&&

.AVIATION...
THE UPR LOW OVER THE STATE WILL CONTINUE TO PRODUCE WDSPRD +RA AND
ISOL TSRA WITH AREAS OF MVFR/IFR CONDITIONS. INTERMITTENT LOWERED
VIS/CIGS MAY AFFECT THE TERMINALS THROUGH THE PERIOD...ESPECIALLY
FOR THE WINDWARD TAF SITES. GUSTY ERLY TRADES WILL PREVAIL TODAY.

AIRMETS SIERRA TANGO AND ZULU WILL REMAIN IN EFFECT DUE TO THE
CONVECTIVE COVERAGE. THERE ARE NO SIGMETS AT THIS TIME. PLEASE SEE
THE AVN PRODUCTS FOR GREATER DETAIL.

&&

.MARINE...
A SMALL CRAFT ADVISORY FOR ELEVATED WINDS AND SEAS WILL CONTINUE
OVER ALL COASTAL WATERS TODAY...THEN AS THE TRADES SLOWLY DIMINISH
OVER THE WINDIER LOCATIONS AROUND MAUI AND THE BIG ISLAND TONIGHT.
THE ADVISORY WILL LIKELY NOT BE NEEDED SUNDAY AS THE WINDS CONTINUE
TO DROP OFF.

A HIGH SURF ADVISORY REMAINS IN EFFECT FOR EAST FACING SHORES OF
MOST ISLANDS. AS THE TRADE WINDS SLOWLY DROP...SO WILL THE SURF.

THE PRESENT SMALL SOUTH SWELL WILL BE FOLLOWED BY A SLIGHTLY LARGER
SOUTH SWELL SUNDAY THROUGH TUESDAY. A SMALL NORTHWEST SWELL MAY
BOOST SURF INTO THE HEAD HIGH RANGE SUNDAY...THEN DECLINE MONDAY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
HIGH SURF ADVISORY UNTIL 6 PM HST THIS EVENING FOR EAST FACING
SHORES OF KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND.

WINTER WEATHER ADVISORY UNTIL 6 PM HST THIS EVENING FOR BIG ISLAND
SUMMITS.

SMALL CRAFT ADVISORY UNTIL 6 PM HST THIS EVENING FOR ALL HAWAIIAN
WATERS.

&&

PUBLIC...CRAIG
AVIATION...DEJESUS

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 3:39 PM HSTSmall Craft AdvisoryHFO48 hr
May 8, 12:28 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
May 8, 3:01 AM HSTFlash Flood WarningHFOHonolulu3 hr
May 8, 3:57 AM HSTFlash Flood WarningHFOKauai3 hr
May 8, 4:21 AM HSTFlash Flood WarningHFOHonolulu3 hr
May 8, 5:47 AM HSTSpecial Marine WarningHFO46 min
May 8, 6:42 AM HSTFlash Flood WarningHFOKauai15 hr
May 8, 7:01 AM HSTFlash Flood WarningHFOHonolulu6 hr

Nearby

Flash Flood Watches in Hawaii, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.